# SDR HNAA2015041700135

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,663 hours, 73,446 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 214665
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, INBD ANTI-SKID.  R & R NR 2 BRAKE ASSY IAW WC 32-42-11X.  CREW PERFORMED ACFT TAXIING.  OPS CHECKED GOOD.  ANTI-SKID OPS CHECKED GOOD. NO CAUTION LIGHTS. OK FOR SERVICE.
